# SDR SWIA200110317

- Difficulty date: November 3, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 35,508 hours, 43,409 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Harness
- Part number: 12022622501
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, RIGHT MAIN GEAR B-GREEN LIGHT REMAINS ILLUMINATED WITH ALL OTHER LIGHTS OUT.  RECYCLED GEAR WITH SAME RESULT.  B-GREEN LIGHT DID FINALLY GO OUT 10 MINUTES AFTER SECOND GEAR RETRACTION.  REPLACED RIGHT MLG PROXIMITY HARNESS-B IAW 32-61-01.  GEAR CYCLED THREE TIMES.  OPS CHECK GOOD.  P/N:  120-22622-501, S/N ON:  T02148, S/N OFF:  A005710710.
